Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Weakness in arm after taking OxyElite. Will this side effect eventually wear off?

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 1984
Answered : 1309 Questions
i just finished completeing a two month cycle of oxyelite pro and I am experiencing weakness in my left arm. i cannoe lift any weights with it is this a side effect that will eventuaaly wear off? I just finished the two month cycle 4 days ago. I am 31 25lbs and 72 inches
Posted Mon, 16 Apr 2012 in Brain and Spine
Answered by Dr. Rajesh Lakhanpaul 26 hours later

Thanks for posting your query.

Your feeling of weakness and inability to lift weight with left arm can be due the use of this drug which may tapper off with the advent of time. The detailed data regarding the product is not available but one of its ingredient 1,3-Dimethylamylamine, has reported side effects of headache, nausea and even stroke.

As you have taken the prescribed course within permitted dose so the effect you are facing should be over shortly.

Hope, this answers your query. I will be available for follow up queries if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor